# SDR QXEA9600104

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11097
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 56140BVL2
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL BURNT SMELL IN COCKPIT.  MAIN INSTRUMENT LIGHTING CIRCUIT BREAKER PULLED AND COLLARED.  REPLACED BALLAST LG-16D, ALL BULBS AND LIGHTING OPS CHECKED GOOD.
